# SDR DALA2024020301505

- Difficulty date: January 31, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1053
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INTERNAL STRUCTURE (WEB) BTW STA Y=1053, -X14 Y53, AND X14 Y53 AT EMERGENCY EXIT DOOR. SUMMARY OF NRC 00255: INTERNAL STRUCTURE (WEB) BTW STA Y=1053, -X14 Y53, AND X14 Y53 AT EMERGENCY EXIT DOOR WAS REPLACED PER B717-200 SRM 51-41-02-0G PROCEDURE GENERAL, 51-41-05-0G, AND 51-41-03-0G.
